Folgen
Jorge Martín-Morales
Jorge Martín-Morales
Bestätigte E-Mail-Adresse bei unizar.es - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Gröbner bases and the number of Latin squares related to autotopisms of order ≤ 7
RM Falcón, J Martín-Morales
Journal of Symbolic Computation 42 (11), 1142-1154, 2007
452007
Intersection theory on abelian-quotient V-surfaces and Q-resolutions
E Artal Bartolo, J Martín-Morales, J Ortigas-Galindo
37*2011
Cartier and Weil divisors on varieties with quotient singularities
E Artal Bartolo, J Martín-Morales, J Ortigas-Galindo
International Journal of Mathematics 25 (11), 1450100, 2014
282014
Sudokus and Gröbner bases: not only a divertimento
J Gago-Vargas, I Hartillo-Hermoso, J Martín-Morales, J Ucha-Enríquez
Computer Algebra in Scientific Computing, 155-165, 2006
272006
Computational D-module theory with singular, comparison with other systems and two new algorithms
V Levandovskyy, J Martín-Morales
Proceedings of the twenty-first international symposium on Symbolic and …, 2008
242008
Algorithms for checking rational roots of b-functions and their applications
V Levandovskyy, J Martín-Morales
Journal of Algebra, 2011
212011
Embedded Q-resolutions for Yomdin-Lę surface singularities
J Martín-Morales
Israel Journal of Mathematics 204 (1), 97-143, 2014
202014
Embedded Q-Resolutions and Yomdin-Lę Surface Singularities
J Martín-Morales
Universidad de Zaragoza, Prensas de la Universidad, 2011
202011
Local invariants on quotient singularities and a genus formula for weighted plane curves
JI Cogolludo-Agustín, J Martín-Morales, J Ortigas-Galindo
International Mathematics Research Notices, rnt052, 2013
192013
Empleo didáctico de juegos que se materializan mediante grafos: una experiencia
JM Morales, JMM Escolano, AMO Marcén
Contextos educativos: Revista de educación, 137-164, 2009
182009
Monodromy zeta function formula for embedded Q-resolutions
J Martín-Morales
arXiv preprint arXiv:1106.4917, 2011
17*2011
Constructive D-module theory with SINGULAR
D Andres, M Brickenstein, V Levandovskyy, J Martín-Morales, ...
Mathematics in Computer Science 4 (2-3), 359-383, 2010
172010
Principal intersection and Bernstein-Sato polynomial of an affine variety
D Andres, V Levandovskyy, J Martín-Morales
Proceedings of the 2009 international symposium on Symbolic and algebraic …, 2009
172009
Q-resolutions and intersection numbers
EA Bartolo, J Martín-Morales, J Ortigas-Galindo
Monografías Matemáticas García de Galdeano 37, 13-23, 2012
11*2012
Combinatorial aspects of the character variety of a family of one-relator groups
J Martín-Morales, AM Oller-Marcén
Topology and its Applications 156 (14), 2376-2389, 2009
102009
Semistable reduction of a normal crossing\ mathbb {Q}-divisor
J Martín-Morales
Annali di Matematica Pura ed Applicata (1923-), 1-21, 2014
62014
AM.: On the varieties of representations and characters of a family of one-relator subgroups
J Martín-morales, AM Oller-marcén
62009
Effective methods for the computation of Bernstein-Sato polynomials for hypersurfaces and affine varieties
D Andres, V Levandovskyy, J Martín-Morales
arXiv preprint arXiv:1002.3644, 2010
52010
An algebraic approach to the minimum-cost multi-impulse orbit transfer problem
M Avendano, V Martín-Molina, J Martín-Morales, J Ortigas-Galindo
arXiv preprint arXiv:1508.02243, 2015
42015
Numerical Adjunction Formulas for Weighted Projective Planes and Lattice Points Counting
JI Cogolludo-Agustin, J Martin-Morales, J Ortigas-Galindo
arXiv preprint arXiv:1506.01168, 2015
42015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20